MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG CYL VALVE WITH LRG RICKHAM RES; HAKIM CHPV

INTEGRA LIFESCIENCES MANSFIELD PROG CYL VALVE WITH LRG RICKHAM RES; HAKIM CHPV
Catalog Number NS0602
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id (b)(6) was implanted on (b)(6) 2021.The valve would not adjust its setting.Therefore, the valve was removed and replaced on (b)(6) 2026.The patient did not experience any signs or symptoms related to the valve¿s inability to adjust.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve was returned for evaluation: dhr - the batch record was reviewed and there were no identified anomalies or ncs related to the finished lot.Failure analysis - the analyst was able to successfully adjust the pressure setting from approximately 30 mmh2o to 140 mmh2o, indicating that the device functioned as intended during testing.The returned device was reevaluated to assess its ability to be reprogrammed across the full specified pressure range.Initial attempts to adjust the valve setting from 140 mmh2o to 30 mmh2o were unsuccessful, including an attempt to loosen suspected residual biologics using an external magnet.Following rehydration of the valve with distilled water, the device was successfully reprogrammed to 200 mmh2o and subsequently back to 30 mmh2o, with x-ray imaging confirming the designated settings.These results demonstrated that, after rehydration, the device was capable of being reprogrammed across the full specified pressure range.Root cause - the complaint could not be confirmed in the complaint investigation and failure evaluation.A response from medical affairs notes: the inability to adjust the valve in vivo may not be able to be reproduced during the bench test following explanation and reprocessing because of a transient interference of the adjustment mechanism by biological material (e.G., proteinaceous or cellular debris) accumulated during long-term implantation, that may have been removed or displaced during cleaning and decontamination prior to evaluation.Though a root cause may not be confirmed, in-vivo transient obstruction is a plausible explanation.A potential root cause is bio-substances interfere with programming mechanism.
 
Event or Problem Description
N/a.

Brand Name
PROG CYL VALVE WITH LRG RICKHAM RES
Common Device Name
HAKIM CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24333873
Report Number3014334038-2026-00009
Device Sequence Number9781996
Product Code JXG
UDI-Device Identifier10381780524663
UDI-Public10381780524663
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue NumberNS0602
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite